Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also:
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Last weekend, I went to the movies with some friends to see Beasts of the Summer Wild. As part of my pre-movie ritual, I went to the snack... Read more »
There is ongoing discussion about what policies will help to make a dent on the current obesity trend. San Francisco has moved to force... Read more »
September is National Cholesterol Education Month, so it's a great time to think about having your cholesterol checked, and to take steps... Read more »
The U.S. Food and Drug Administration (FDA) is warning consumers not to purchase or consume Zimaxx, Libidus, Neophase, Nasutra, Vigor-25, Actra-Rx,... Read more »